# SDR YENA2022120901232

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N3065J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55120
- Aircraft time: 3,754 hours, 1,356 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 70114B010001
- Part serial: 7011400520
- Condition: Failed
- Location: Valve Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1565, BOS-SAT. AIRCRAFT DIVERTED TO DEN,  LEFT ENGINE BLEED FAULT.   REMOVED AND REPLACED LH PRSOV PER AMP 36-11-01. REACTIVATED HPV IAW AMP 36-11-01.
